IJPAM: Volume 15, No. 1 (2004)
Department of Mathematics
Abstract.In this paper, we study the mapping properties of parametric Marcinkiewicz operators introduced by Hörmander. We prove the boundedness of these operators under very weak size conditions on their kernels. Our result substantially improves the result in [#!ho!#].
Received: June 8, 2004
AMS Subject Classification: 42B20, 42B15, 42B25
Key Words and Phrases: parametric Marcinkiewicz operators, rough kernels, Fourier transforms, maximal functions
Source: International Journal of Pure and Applied Mathematics